RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Kazan. Gos. Univ. Uchen. Zap. Ser. Fiz.-Mat. Nauki, 2007, Volume 149, Book 4, Pages 132–145 (Mi uzku632)  

Revised quadratic subparametric triangular finite element of the second-order accuracy

A. K. Safina, R. Z. Dautov

Kazan State University

Abstract: The modification of quadratic triangular finite element is presented. The considered 7-nodes element allows to obtain diagonal mass-matrix in FEM-scheme with numerical integration. We give a description of corresponding quadrature rule, which has positive coefficients. Error estimates for homogeneous Dirichlet problem for second order PDE are derived. Numerical experiment results, intended to illustrate the strength of the proved theorem, are shown.

Full text: PDF file (301 kB)
References: PDF file   HTML file
UDC: 519.632.4
Received: 24.10.2007

Citation: A. K. Safina, R. Z. Dautov, “Revised quadratic subparametric triangular finite element of the second-order accuracy”, Kazan. Gos. Univ. Uchen. Zap. Ser. Fiz.-Mat. Nauki, 149, no. 4, Kazan University, Kazan, 2007, 132–145

Citation in format AMSBIB
\Bibitem{SafDau07}
\by A.~K.~Safina, R.~Z.~Dautov
\paper Revised quadratic subparametric triangular finite element of the second-order accuracy
\serial Kazan. Gos. Univ. Uchen. Zap. Ser. Fiz.-Mat. Nauki
\yr 2007
\vol 149
\issue 4
\pages 132--145
\publ Kazan University
\publaddr Kazan
\mathnet{http://mi.mathnet.ru/uzku632}


Linking options:
  • http://mi.mathnet.ru/eng/uzku632
  • http://mi.mathnet.ru/eng/uzku/v149/i4/p132

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki
    Number of views:
    This page:310
    Full text:80
    References:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020